Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Wood, David R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Kamcev, Nina, Liebenau, Anita, Wood, David R. and Yepremyan, Liana (2021) The size ramsey number of graphs with bounded treewidth. SIAM Journal on Discrete Mathematics, 35 (1). 281 - 293. ISSN 0895-4801

van den Heuvel, Jan ORCID: 0000-0003-0897-9148 and Wood, David R. (2018) Improper colourings inspired by Hadwiger’s conjecture. Journal of the London Mathematical Society, 98 (1). 129 - 148. ISSN 0024-6107

This list was generated on Sat Dec 9 10:57:54 2023 GMT.